# SDR A6WA202102167658

- Difficulty date: February 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R5341666
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STA 461.00+12 LBL362 TO LBL42  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE AT FS461+12 LBL 36 TO LBL 42. EVALUATED BLEND AREA FOUND TO BE WITHIN ALLOWABLE LIMITS.HFEC INSPECTION PERFORMED WITH NO INDICATION NOTED. REF BOMBARDIER GREO 601R-53-41-666  REF C.
